A unique continuation theorem for second order parabolic differential operators

C. D. Sogge UCLA, 405 Hilgard Av, Los Angeles, California, USA

TBD mathscidoc:1701.332724

Arkiv for Matematik, 28, (1), 159-182, 1989.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 528 downloads ] [ 0 comments ] [ Cited by 30 ]
@inproceedings{c.1989a,
  title={A unique continuation theorem for second order parabolic differential operators},
  author={C. D. Sogge},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203532311687533},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={159-182},
  year={1989},
}
C. D. Sogge. A unique continuation theorem for second order parabolic differential operators. 1989. Vol. 28. In Arkiv for Matematik. pp.159-182. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203532311687533.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved